On approximation of analytic sets


M. Bilski, bilski(at)ii.uj.edu.pl
  Jagiellonian University, Institute of Computer Science, Nawojki 11, 30-072 Cracow, Poland

Pages: 15

Abstract: We give conditions sufficient for the existence of a sequence of Nash sets convergent to a given analytic set. Moreover, for limit sets which are k-sheeted analytic covers we additionally require that sets in approximating sequence are also k-sheeted analytic covers. Then we present an example of application of this theory to 2-dimensional analytic sets.

Manuscripta Mathematica 114, (2004), 45-60.